Filters : "ICMC" "Hungria" Limpar

Filters



Refine with date range


  • In: Publicationes Mathematicae. Unidade: ICMC

    Subjects: Cobordismo, Homologia, Cohomologia

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRASSELET, Jean Paul; LIBARDI, Alice Kimie Miwa; RIZZIOLLI, Elíris Cristina; SAIA, Marcelo Jose. Cobordism of maps of locally orientable Witt spaces. Publicationes Mathematicae, Debrecen, Kossuth Lajos Tudomanyegyetem, v. 94, n. 3-4, p. 299-317, 2019. Disponível em: < http://dx.doi.org/10.5486/PMD.2019.8265 > DOI: 10.5486/PMD.2019.8265.
    • APA

      Brasselet, J. P., Libardi, A. K. M., Rizziolli, E. C., & Saia, M. J. (2019). Cobordism of maps of locally orientable Witt spaces. Publicationes Mathematicae, 94( 3-4), 299-317. doi:10.5486/PMD.2019.8265
    • NLM

      Brasselet JP, Libardi AKM, Rizziolli EC, Saia MJ. Cobordism of maps of locally orientable Witt spaces [Internet]. Publicationes Mathematicae. 2019 ; 94( 3-4): 299-317.Available from: http://dx.doi.org/10.5486/PMD.2019.8265
    • Vancouver

      Brasselet JP, Libardi AKM, Rizziolli EC, Saia MJ. Cobordism of maps of locally orientable Witt spaces [Internet]. Publicationes Mathematicae. 2019 ; 94( 3-4): 299-317.Available from: http://dx.doi.org/10.5486/PMD.2019.8265
  • In: Electronic Journal of Qualitative Theory of Differential Equations. Unidade: ICMC

    Subjects: Teoria Qualitativa, Equações Diferenciais Ordinárias, Sistemas Dinâmicos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENCINGER, Matej; FERCEC, Brigita; FERNANDES, Wilker; OLIVEIRA, Regilene Delazari dos Santos. Linearizability problem of persistent centers. Electronic Journal of Qualitative Theory of Differential Equations, Szeged, University of Szeged, n. 37, p. 1-27, 2018. Disponível em: < http://dx.doi.org/10.14232/ejqtde.2018.1.37 > DOI: 10.14232/ejqtde.2018.1.37.
    • APA

      Mencinger, M., Fercec, B., Fernandes, W., & Oliveira, R. D. dos S. (2018). Linearizability problem of persistent centers. Electronic Journal of Qualitative Theory of Differential Equations, ( 37), 1-27. doi:10.14232/ejqtde.2018.1.37
    • NLM

      Mencinger M, Fercec B, Fernandes W, Oliveira RD dos S. Linearizability problem of persistent centers [Internet]. Electronic Journal of Qualitative Theory of Differential Equations. 2018 ;( 37): 1-27.Available from: http://dx.doi.org/10.14232/ejqtde.2018.1.37
    • Vancouver

      Mencinger M, Fercec B, Fernandes W, Oliveira RD dos S. Linearizability problem of persistent centers [Internet]. Electronic Journal of Qualitative Theory of Differential Equations. 2018 ;( 37): 1-27.Available from: http://dx.doi.org/10.14232/ejqtde.2018.1.37
  • In: Acta Mathematica Hungarica. Unidade: ICMC

    Subjects: Topologia

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AURICHI, Leandro Fiorini; BELLA, A. A definitive improvement of a game-theoretic bound and the long tightness game. Acta Mathematica Hungarica, Budapest, Akadémiai Kiadó, v. 155, n. 2, p. 458-465, 2018. Disponível em: < http://dx.doi.org/10.1007/s10474-018-0843-6 > DOI: 10.1007/s10474-018-0843-6.
    • APA

      Aurichi, L. F., & Bella, A. (2018). A definitive improvement of a game-theoretic bound and the long tightness game. Acta Mathematica Hungarica, 155( 2), 458-465. doi:10.1007/s10474-018-0843-6
    • NLM

      Aurichi LF, Bella A. A definitive improvement of a game-theoretic bound and the long tightness game [Internet]. Acta Mathematica Hungarica. 2018 ; 155( 2): 458-465.Available from: http://dx.doi.org/10.1007/s10474-018-0843-6
    • Vancouver

      Aurichi LF, Bella A. A definitive improvement of a game-theoretic bound and the long tightness game [Internet]. Acta Mathematica Hungarica. 2018 ; 155( 2): 458-465.Available from: http://dx.doi.org/10.1007/s10474-018-0843-6
  • In: Publicationes Mathematicae. Unidade: ICMC

    Subjects: Singularidades, Teoria Das Singularidades, Geometria Simplética, Geometria Diferencial

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NABARRO, Ana Claudia; SACRAMENTO, Andrea de Jesus. Focal set of curves in the Minkowski space near lightlike points. Publicationes Mathematicae, Debrecen, Kossuth Lajos Tudomanyegyetem, v. 88, n. 3-4, p. 487-510, 2016. Disponível em: < http://dx.doi.org/10.5486/PMD.2016.7451 > DOI: 10.5486/PMD.2016.7451.
    • APA

      Nabarro, A. C., & Sacramento, A. de J. (2016). Focal set of curves in the Minkowski space near lightlike points. Publicationes Mathematicae, 88( 3-4), 487-510. doi:10.5486/PMD.2016.7451
    • NLM

      Nabarro AC, Sacramento A de J. Focal set of curves in the Minkowski space near lightlike points [Internet]. Publicationes Mathematicae. 2016 ; 88( 3-4): 487-510.Available from: http://dx.doi.org/10.5486/PMD.2016.7451
    • Vancouver

      Nabarro AC, Sacramento A de J. Focal set of curves in the Minkowski space near lightlike points [Internet]. Publicationes Mathematicae. 2016 ; 88( 3-4): 487-510.Available from: http://dx.doi.org/10.5486/PMD.2016.7451
  • In: Scientometrics. Unidades: ICMC, IFSC

    Subjects: Inteligência Artificial, Métodos Topológicos, Sistemas Colaborativos, Redes Complexas

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AMANCIO, Diego Raphael; OLIVEIRA JUNIOR, Osvaldo Novais de; COSTA, Luciano da Fontoura. Topological-collaborative approach for disambiguating authors’ names in collaborative networks. Scientometrics, Budapest, Akademiai Kiado, v. 102, n. Ja 2015, p. 465-485, 2015. Disponível em: < http://dx.doi.org/10.1007/s11192-014-1381-9 > DOI: 10.1007/s11192-014-1381-9.
    • APA

      Amancio, D. R., Oliveira Junior, O. N. de, & Costa, L. da F. (2015). Topological-collaborative approach for disambiguating authors’ names in collaborative networks. Scientometrics, 102( Ja 2015), 465-485. doi:10.1007/s11192-014-1381-9
    • NLM

      Amancio DR, Oliveira Junior ON de, Costa L da F. Topological-collaborative approach for disambiguating authors’ names in collaborative networks [Internet]. Scientometrics. 2015 ; 102( Ja 2015): 465-485.Available from: http://dx.doi.org/10.1007/s11192-014-1381-9
    • Vancouver

      Amancio DR, Oliveira Junior ON de, Costa L da F. Topological-collaborative approach for disambiguating authors’ names in collaborative networks [Internet]. Scientometrics. 2015 ; 102( Ja 2015): 465-485.Available from: http://dx.doi.org/10.1007/s11192-014-1381-9
  • In: Electronic Journal of Qualitative Theory of Differential Equations. Unidade: ICMC

    Subjects: Equações Diferenciais Funcionais

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MORALES, Eduardo Alex Hernández; TANAKA, Sueli Mieko. Global solutions for abstract functional differential equations with nonlocal conditions. Electronic Journal of Qualitative Theory of Differential Equations, Hungary, Bolyai Institute, University of Szeged, n. 50, p. 1-8, 2009. Disponível em: < http://www.emis.de/journals/EJQTDE/2009/200950.pdf >.
    • APA

      Morales, E. A. H., & Tanaka, S. M. (2009). Global solutions for abstract functional differential equations with nonlocal conditions. Electronic Journal of Qualitative Theory of Differential Equations, (50), 1-8. Recuperado de http://www.emis.de/journals/EJQTDE/2009/200950.pdf
    • NLM

      Morales EAH, Tanaka SM. Global solutions for abstract functional differential equations with nonlocal conditions [Internet]. Electronic Journal of Qualitative Theory of Differential Equations. 2009 ;(50): 1-8.Available from: http://www.emis.de/journals/EJQTDE/2009/200950.pdf
    • Vancouver

      Morales EAH, Tanaka SM. Global solutions for abstract functional differential equations with nonlocal conditions [Internet]. Electronic Journal of Qualitative Theory of Differential Equations. 2009 ;(50): 1-8.Available from: http://www.emis.de/journals/EJQTDE/2009/200950.pdf
  • In: Proceedings. Conference title: The IFIP International Conference on Research and Practical Issues of Enterprise Information Systems - Confenis. Unidades: ICMC, EESC

    Subjects: Sistemas Embutidos, Computação Evolutiva, Robótica

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Jorge Luiz e; COSTA, Kelton Augusto Pontara da; OBAC RODA, Valentin; LOPES, Joelmir José. The compiler to convert C into a dataflow graph to be executed into the ChipCflow, a dynamic dataflow machine. Anais.. Gyor: IFIP, 2009.
    • APA

      Silva, J. L. e, Costa, K. A. P. da, Obac Roda, V., & Lopes, J. J. (2009). The compiler to convert C into a dataflow graph to be executed into the ChipCflow, a dynamic dataflow machine. In Proceedings. Gyor: IFIP.
    • NLM

      Silva JL e, Costa KAP da, Obac Roda V, Lopes JJ. The compiler to convert C into a dataflow graph to be executed into the ChipCflow, a dynamic dataflow machine. Proceedings. 2009 ;
    • Vancouver

      Silva JL e, Costa KAP da, Obac Roda V, Lopes JJ. The compiler to convert C into a dataflow graph to be executed into the ChipCflow, a dynamic dataflow machine. Proceedings. 2009 ;
  • In: Electronic Journal of Qualitative Theory of Differential Equations. Unidade: ICMC

    Subjects: Equações Diferenciais Funcionais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MORALES, Eduardo Alex Hernández. Existence of solutions for an abstract second-order differential equation with nonlocal conditions. Electronic Journal of Qualitative Theory of Differential Equations, Hungary, Bolyai Institute, University of Szeged, v. 96, p. 1-10, 2009.
    • APA

      Morales, E. A. H. (2009). Existence of solutions for an abstract second-order differential equation with nonlocal conditions. Electronic Journal of Qualitative Theory of Differential Equations, 96, 1-10.
    • NLM

      Morales EAH. Existence of solutions for an abstract second-order differential equation with nonlocal conditions. Electronic Journal of Qualitative Theory of Differential Equations. 2009 ; 96 1-10.
    • Vancouver

      Morales EAH. Existence of solutions for an abstract second-order differential equation with nonlocal conditions. Electronic Journal of Qualitative Theory of Differential Equations. 2009 ; 96 1-10.
  • In: Electronic Journal of Qualitative Theory of Differential Equations. Unidade: ICMC

    Subjects: Equações Diferenciais Funcionais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MORALES, Eduardo Alex Hernández; HENRIQUEZ, Hernán R.; SANTOS, José Paulo Carvalho dos. Existence results for abstract partial neutral integro-differential equation with unbounded delay. Electronic Journal of Qualitative Theory of Differential Equations, Hungary, Bolyai Institute, University of Szeged, v. 29, p. 1-23, 2009.
    • APA

      Morales, E. A. H., Henriquez, H. R., & Santos, J. P. C. dos. (2009). Existence results for abstract partial neutral integro-differential equation with unbounded delay. Electronic Journal of Qualitative Theory of Differential Equations, 29, 1-23.
    • NLM

      Morales EAH, Henriquez HR, Santos JPC dos. Existence results for abstract partial neutral integro-differential equation with unbounded delay. Electronic Journal of Qualitative Theory of Differential Equations. 2009 ; 29 1-23.
    • Vancouver

      Morales EAH, Henriquez HR, Santos JPC dos. Existence results for abstract partial neutral integro-differential equation with unbounded delay. Electronic Journal of Qualitative Theory of Differential Equations. 2009 ; 29 1-23.
  • In: Analysis Mathematica. Unidade: ICMC

    Subjects: Análise Matemática

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio; OLIVEIRA, Claudemir Pinheiro de. Annihilating properties of convolution operators on complex spheres. Analysis Mathematica[S.l.], v. 31, p. 13-30, 2005. DOI: 10.1007/s10476-005-0002-5.
    • APA

      Menegatto, V. A., & Oliveira, C. P. de. (2005). Annihilating properties of convolution operators on complex spheres. Analysis Mathematica, 31, 13-30. doi:10.1007/s10476-005-0002-5
    • NLM

      Menegatto VA, Oliveira CP de. Annihilating properties of convolution operators on complex spheres. Analysis Mathematica. 2005 ; 31 13-30.
    • Vancouver

      Menegatto VA, Oliveira CP de. Annihilating properties of convolution operators on complex spheres. Analysis Mathematica. 2005 ; 31 13-30.
  • In: Acta Mathematica Hungarica. Unidade: ICMC

    Subjects: Funções Especiais

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio. Interpolation on the complex Hilbert sphere using positive definite and conditionally negative definite kernels. Acta Mathematica Hungarica[S.l.], v. 75, n. 3, p. 215-225, 1997.
    • APA

      Menegatto, V. A. (1997). Interpolation on the complex Hilbert sphere using positive definite and conditionally negative definite kernels. Acta Mathematica Hungarica, 75( 3), 215-225.
    • NLM

      Menegatto VA. Interpolation on the complex Hilbert sphere using positive definite and conditionally negative definite kernels. Acta Mathematica Hungarica. 1997 ; 75( 3): 215-225.
    • Vancouver

      Menegatto VA. Interpolation on the complex Hilbert sphere using positive definite and conditionally negative definite kernels. Acta Mathematica Hungarica. 1997 ; 75( 3): 215-225.


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020